| Model Number |
8881850310 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer stated that the nurse could not get the drop at the end of the syringe before injecting, at which point she realized there was a leak and that the product was dripping onto her hands.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
Additional Manufacturer Narrative
The device history record (dhr) for lot 122925 was reviewed and no anomalies related to the reported issue was observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.One safety needle was returned for evaluation, and the hub was observed to be cracked/broken which may cause leaking to occur if it was present at the time of usage.Based on the available information, a definitive root cause cannot be determined.However, the hub molds are in the process of transitioning to align with the latest iso 80369-7 revision, which should improve the occurrence of cracking hubs as the minor changes improve the hub to syringe interface.We will continue to monitor related reports to determine if additional actions are necessary.